# SDR IC1D213K

- Difficulty date: February 12, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N324WA
- Make and model: Cessna 340A
- Aircraft serial: 340A0608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 53120252
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PAN CHANNEL JUST BELOW HORIZONTAL STABILIZER AFT SPAR ON EMPENAGE STRUCTURE HAS (NR 2)-.7500 INCH CRACKS IN RADIUSED AREAS.  CRACKS WERE FOUND ON ANNUAL INSPECTION PROBABLE CAUSE UNKNOWN STRESS. RECOMMENDATION: DETAILED INSPECTION AT ANNUAL INSPECTION.
